MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1054096B
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the hw power fail test step had failed on the trilogy 100 device.The device was not in use on a patient at the time of the occurrence.The trilogy 100 device was evaluated at the manufacturer service center.During the evaluation it was noted that the manufacturer's service technician confirmed there was no problem detected on the device.There was no part(s) replaced and/or no repair were made for this issue on the device.The root cause isn't confirmed at this time.The device was retested and passed all final testing.Additionally, during the service of the device, the power cord clamp was replaced for missing on the device, which was unrelated to the reportable issue.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23576038
Report Number2518422-2025-111874
Device Sequence Number9259627
Product Code CBK
UDI-Device Identifier00606959026377
UDI-Public(01)00606959026377
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA1054096B
Device Catalogue NumberCA1054096B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown